# SDR VNAA20240619024

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 364-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 364 TO FS 477.40 LBL 9.00 AT CABIN PAX.  CORROSION ON SEAT RAIL BTW FS 364 TO FS 477.40 LBL 9.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
